# SDR DL73S950757

- Difficulty date: February 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310DA
- Make and model: Boeing 737232
- Aircraft serial: 23082
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 5059
- Condition: Leaking
- Location: Lt Mlg Ww
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT LOST ALL HYDRAULIC FLUID.  FOUND BRAKE SHUTTLE VALVE LEAKING.  REPLACED VALVE, OPERATION NORMAL.
